I just started taking yaz, my face is getting worse?
- 23 Jan 2010 by Minzypie
- 24 Jan 2010
Will my face get worse before it starts getting better? i really hope so because i look like a mess. Also, Did anyone else have EXTREME breast tenderness?
Does it make you gain weight because you are hungry and eat? or does it just make you gain weight?
everything else, so far im fine... just really want to know about that acne issue.
This is what is out there about Yaz and acme:
The following adverse reactions have been reported in users of oral contraceptives and a causal association has been neither confirmed nor refuted:
Changes in libido
Hemolytic uremic syndrome
Impaired renal function
Loss of scalp hair
Optic neuritis, which may lead to partial or complete loss of vision
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2013 • 2 answers
Posted 16 Jul 2014 • 1 answer
Posted 1 Mar 2015 • 1 answer
Posted 10 Sep 2015 • 0 answers
Posted 4 hours 9 minutes ago • 0 answers